Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Alternating links with totally geodesic checkerboard surfaces

Hong-Chuan Gan

Algebraic & Geometric Topology 21 (2021) 3107–3122
Bibliography
1 C Adams, Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3–manifolds, Algebr. Geom. Topol. 7 (2007) 565 MR2308957
2 C C Adams, Spanning surfaces for hyperbolic knots in the 3–sphere, from: "Knots, low-dimensional topology and applications" (editors C C Adams, C M Gordon, V F R Jones, L H Kauffman, S Lambropoulou, K C Millett, J H Przytycki, R Ricca, R Sazdanovic), Springer Proc. Math. Stat. 284, Springer (2019) 31 MR3986039
3 C Adams, H Bennett, C Davis, M Jennings, J Kloke, N Perry, E Schoenfeld, Totally geodesic Seifert surfaces in hyperbolic knot and link complements, II, J. Differential Geom. 79 (2008) 1 MR2414747
4 C Adams, A Colestock, J Fowler, W Gillam, E Katerman, Cusp size bounds from singular surfaces in hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 358 (2006) 727 MR2177038
5 C Adams, E Schoenfeld, Totally geodesic Seifert surfaces in hyperbolic knot and link complements, I, Geom. Dedicata 116 (2005) 237 MR2195448
6 I R Aitchison, L D Reeves, On Archimedean link complements, J. Knot Theory Ramifications 11 (2002) 833 MR1936238
7 A Champanerkar, I Kofman, J S Purcell, Volume bounds for weaving knots, Algebr. Geom. Topol. 16 (2016) 3301 MR3584259
8 A Champanerkar, I Kofman, J S Purcell, Geometry of biperiodic alternating links, J. Lond. Math. Soc. 99 (2019) 807 MR3977891
9 A Champanerkar, I Kofman, J S Purcell, Right-angled polyhedra and alternating links, (2019) arXiv:1910.13131
10 O Flint, S Rankin, R Furmaniak, B Fontaine, Knotilus, software (2006)
11 D Futer, E Kalfagianni, J S Purcell, Quasifuchsian state surfaces, Trans. Amer. Math. Soc. 366 (2014) 4323 MR3206461
12 D Futer, E Kalfagianni, J S Purcell, A survey of hyperbolic knot theory, from: "Knots, low-dimensional topology and applications" (editors C C Adams, C M Gordon, V F R Jones, L H Kauffman, S Lambropoulou, K C Millett, J H Przytycki, R Ricca, R Sazdanovic), Springer Proc. Math. Stat. 284, Springer (2019) 1 MR3986038
13 A Hatcher, Hyperbolic structures of arithmetic type on some link complements, J. Lond. Math. Soc. 27 (1983) 345 MR692540
14 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
15 W W Menasco, Polyhedra representation of link complements, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 305 MR718149
16 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
17 W Menasco, M Thistlethwaite, The classification of alternating links, Ann. of Math. 138 (1993) 113 MR1230928
18 G D Mostow, Strong rigidity of locally symmetric spaces, 78, Princeton Univ. Press (1973) MR0385004
19 G Prasad, Strong rigidity of Q–rank 1 lattices, Invent. Math. 21 (1973) 255 MR385005
20 J S Purcell, Hyperbolic knot theory, 209, Amer. Math. Soc. (2020) MR4249621
21 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. 139 (1994) 553 MR1283870
22 M Thistlethwaite, A Tsvietkova, An alternative approach to hyperbolic structures on link complements, Algebr. Geom. Topol. 14 (2014) 1307 MR3190595
23 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
24 J R Weeks, Hyperbolic structures on three-manifolds, PhD thesis, Princeton University (1985)